Open Access
2014 Stability and Hopf Bifurcation Analysis on a Bazykin Model with Delay
Jianming Zhang, Lijun Zhang, Chaudry Masood Khalique
Abstr. Appl. Anal. 2014(SI08): 1-7 (2014). DOI: 10.1155/2014/539684


The dynamics of a prey-predator system with a finite delay is investigated. We show that a sequence of Hopf bifurcations occurs at the positive equilibrium as the delay increases. By using the theory of normal form and center manifold, explicit expressions for determining the direction of the Hopf bifurcations and the stability of the bifurcating periodic solutions are derived.


Download Citation

Jianming Zhang. Lijun Zhang. Chaudry Masood Khalique. "Stability and Hopf Bifurcation Analysis on a Bazykin Model with Delay." Abstr. Appl. Anal. 2014 (SI08) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022582
MathSciNet: MR3191051
Digital Object Identifier: 10.1155/2014/539684

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI08 • 2014
Back to Top